# SDR UPS08153267

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE ELT STORAGE COMPARTMENT LENS MISSING.  REPLACED EMERGENCY EXIT WALL MOUNTED LIGHT.  EMERGENCY LIGHT OPS NORMAL PER A300 MM 33-50-00-00.
